# SDR MASA200800101

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 11,391 hours, 8,594 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: GG670800053
- Part serial: 03147
- Condition: Malfunctioned
- Location: Bleed Temp
- Part time: 3,447 hours, 2,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 2816 - SMOKE IN FLIGHT DECK AFTER APU START.  MX CHANGED BLEED TEMP SENSOR.
